# SDR TAMF20070007S

- Difficulty date: August 4, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 73,497 hours, 26,560 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5751 · Ailerons
- Part: Web
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (C) CHECK INSPECTION (TASK CARD 57-592-00) WAS FOUND WORN OUT OF LIMITS ON IB AILERON LT - OB CLOSURE RIB WEB.  DAMAGE WAS REPAIRED IAW BOEING SERVICE REQUEST 1-500301558 AND EWO 767-57-024. ALSO, FAIL-SAFE FITTING PN 113T6145-11 WAS FABRICATED AND INSTALLED IAW BOEING SMAL AUTHORIZATION (PO 201008703). MAJOR REPAIR.
